# SDR SWIA202056005

- Difficulty date: November 20, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD FLAP L/E PANEL 584ET , HAS CHAFFING CONDITION    (C-CHECK) RO 2/5/2021   REMOVED PNL 584ET, BLENDED DAMAGE, DETERMINED TO EXCEED LIMITS IAW CRJ700 SRM 57-52-01-101-001-A01, ORDERED AND RECIEVED NEW PANEL P/N CC670-14027-3, LOCATED,DRILLED AND COUNTERSUNK SCREW HOLES IAW CRJ700 SRM 51-40-11-001-001-A01. TOP COAT PAINT FINISH TO BE APPLIED ON MX TRANS 21885757 JOB 71008485 OP 65
